# SDR HALA201506240115

- Difficulty date: June 24, 2015
- Submitted: June 24, 2015
- Operation: Air carrier
- Aircraft: N385HA
- Make and model: Airbus A330-243
- Aircraft serial: 1295
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Transfer Valve
- Part number: 33282190006
- Part serial: 15975
- Condition: Cracked
- Location: Zone 500
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

2 HOURS INTO FLIGHT FUEL PAGE INDICATED 6K FUEL IMBALANCE LT MAIN 16600 RT MAIN 9800.  TRIM TANK TRANSFER VALVE WAS OPEN WITH NO TRANSFER LINE INTO MAIN TANKS INDICATING, BUT FUEL WAS TRANSFERING TO LT MAIN TANK ONLY AFTER TANK 0 FUEL BURN NORMAL.  FOUND LT OUTER TANK FUEL INLET VALVE CRACKED, ACCOMPLISHED AMM TASK 28-25-12-000-801A, REMOVAL AND INSTALLATION OF OUTER TANK FUEL INLET VALVE, OPS CHECKS GOOD.  OK FOR SERVICE.
